# SDR AALA20101114TUL11

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - DOOR FRAME UPPER BOX TOP SIDE HAS CORROSION AT THE UPPER FORWARD END JUST FORWARD OF THE FORWARD HINGE MOUNT APPROXIMATELY STATION 1160.  REMOVED AND REPLACED BEAM PER AARD 51-10-00-05.
